# SDR DXTA2025041403068

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 14,137 hours, 9,281 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coupling
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PRESSURIZATION CONTROL: DURING CLIMBOUT, WE NOTICED A FLUTTERING/POPPING NOISE FROM ABOUT 1000 MSL TO ABOUT 2000 MSL. IT STOPPED. THEN WE NOTICED THAT THE CABIN WASNT PRESSURIZING AS QUICKLY AS NORMAL. CABIN ALTITUDE WAS ABOUT 4000 CLINBING THROUGH 14,000 FEET, THEN 7000 THROUGH 23,000 FEET. AT THAT POINT WE REQUESTED A DESCENT AND DIVERTED TO SAN JUAN, PR. DURING THE DESCENT, THE CABIN ALTITUDE CONTINUED TO CLIMB. THE CABIN ALTITUDE AMBER ANNUNCIATION CAME ON DESCENDING THROUGH 15,000, AND THE CABIN ALTITUDE RED ANNUNCIATION CAME ON BRIEFLY DESCENDING THROUGH 10,000. THE CABIN PSI DELTA P NEVER GOT ABOVE 5, AND WOULD DECREASE, EVEN DURING LEVEL FLIGHT. WE DECLARED EMERGENCY AND DIVERTED TO SAN JUAN. CORRECTIVE ACTION: WE FOUND THE WATER SEPARATOR DUCT COUPLING PIN S3295-16-10 MISPOSITIONED. REPOSITIONED COUPLING AND SECURED WITH THE REQUIRED CLAMPS IAW CE 680 AMM 21-21-03. ACM OPS CHECK PERFORMED IAW CE 680 AMM 21-21-03.
